Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

117-119


DOI

Article

On The Diophantine Equation $(pq - 1)^x + pq^y = z^2$

Check for updates


Authors

Azizul Hoque* Affiliation:
Department of Mathematics, Gauhati University, Guwahati, 781014, India
and Himashree Kalita Affiliation:
Department of Mathematics, Gauhati University, Guwahati, 781014, India


Abstract

We find non-negative integer solutions of the title equation, where p is a prime and q > 1 is an integer.


Keywords

Diophantine equation


Citation

Hoque, A. & Kalita, H. (2015). On the diophantine equation $(pq - 1)^x + pq^y = z^2$. Journal of Analysis & Number Theory, 3(2), 117–119. https://doi.org/10.18576/jant/030206

Published by: Engineering Journals

Engineering Journals Logo